# SDR CA980305002

- Difficulty date: February 25, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 10,578 hours
- Engine: Lyc T5313B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Nut
- Part number: 107000701
- Condition: Loose
- Location: Gear Drive
- Component: Carrier Assembly, Lyc, 107022012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY OF THE ENGINE DUE TO ICE INGESTION, THE CARRIER ASSEMBLY WAS PULLED. CLOSER INSPECTION REVEALED THAT THE BEARING RETAINING NUT WAS SPINNING FREE (NO TORQUE) ON HE GEARSHAFT, HELD BY ONLY ONE TANG OF THE KEYWASHER. THE GEAR IN QUESTION IS AT THE 6 O''CLOCK POSITION, THE SOLID PART OF THE CARRIER ASSEMBLY.
